# SDR A6WA202103097709

- Difficulty date: March 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 43,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 OUTWARD DENT COMMON TO SKIN AT FS672.20+6, STR 24R+ 2.5, 2 OUTWARD DENTS COMMON TO SKIN AT FS672.20+4.4 Ï¿½ FS672.20+6, STR 25R+1.8 - STR 25R+2.8.  ***AIRCRAFT REMOVED FROM SERVICE***  ACCOMPLISHED FS REPAIR BETWEEN FS62.20 AND FS682.00, BETWEEN STR 24R AND STR 26R IAW ASAP EA# AWAC Ï¿½ CRJ253-01580 REV IR DATED 3/5/2021
